Hail, Union
- When
- July 2, 4:40 PM MST
- Where
- Union County, 7 mi SW of Amistad
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.850, -103.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 2, 1:18 PM MST, 3 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 218 PM MDT FRI JUL 2 2004 .DISCUSSION...FOR THIS EVENING...A FEW CELLS TRYING TO DEVELOP ALONG THE DRY LINE ACROSS THE FAR NORTHEAST COULD LINGER PASS 6 PM BUT SHOULD PUSH EAST OR DISSIPATE AROUND 9 PM. ACROSS THE SOUTHWEST ONLY FLAT CU AT THIS TIME...STILL AN OUTSIDE CHANCE OF A FEW LIGHTNING STRIKES AS SOME LIMITED MID LEVEL MOISTURE WORKS ITS WAY NORTHEAST. SHOULD BE ANOTHER COOL NIGHT NORTH AND WEST WITH LOW DEWPOINTS... MILD ELSEWHERE. FOR THE HOLIDAY WEEKEND...ONLY A SLIGHT CHANCE OF THUNDERSTORMS AT BEST. ONLY MID LEVEL MOISTURE MOVING IN FROM THE SOUTHWEST INTERACTING WITH AN UPPER LEVEL TROUGH AND SOME COOL AIR ALOFT TO PRODUCE DRY THUNDERSTORMS IN THE WEST AND LIGHT RAIN PRODUCERS CENTRAL MOUNTAINS EASTWARD. ONLY SLIGHT AFTERNOON COOLING DUE TO SOME INCREASE IN AFTERNOON CLOUD COVER. POSSIBLE PATTERN CHANGE SETTING UP FOR MIDDLE TO END OF NEXT WEEK. FIRST...MODELS INDICATING A COLD FRONT TO BACK INTO THE EAST TUESDAY. THIS WILL USHER IN SOME LOW LEVEL MOISTURE WHICH COULD MAKES ITS WAY WEST OF THE CENTRAL MOUNTAINS TUE NIGHT/WEDNESDAY. THEN HIGH PRESSURE BUILDS EAST OF OUR CWA AS AN UPPER TROUGH ESTABLISHES ITSELF ALONG OR JUST OFF THE WEST COAST. THIS TRENDS TOWARDS AN INCREASING SOUTHERLY FLOW. WE WILL LEAN TOWARDS THIS TREND AT THIS TIME WITH ADJUSTMENTS ANTICIPATED AS WE GETTING CLOSER TO THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 050/089 055/087 055 49011 GALLUP.................... 040/086 047/085 047 49011 GRANTS.................... 040/086 046/086 048 49011 GLENWOOD.................. 046/088 050/090 053 49-11 CHAMA..................... 039/077 042/077 043 49011 LOS ALAMOS................ 048/083 049/081 050 49011 RED RIVER................. 035/074 039/071 040 49022 TAOS...................... 039/084 044/082 044 49011 SANTA FE.................. 049/084 051/082 051 49011 SANTA FE AIRPORT.......... 052/087 054/087 054 49011 ESPANOLA.................. 048/089 053/088 054 49011 ALBUQUERQUE HEIGHTS....... 062/090 064/090 063 49011 ALBUQUERQUE VALLEY........ 056/093 059/092 061 49011 ALBUQUERQUE FOOTHILLS..... 060/087 060/087 062 49011 ALBUQUERQUE WEST MESA..... 060/091 062/090 062 49011 SOCORRO................... 060/092 061/092 061 49011 SANDIA PARK/CEDAR CREST... 056/084 056/081 056 49011 MORIARTY/ESTANCIA......... 050/087 055/086 055 49011 CARRIZOZO................. 059/090 055/088 055 49011 RUIDOSO................... 051/084 053/081 053 49011 RATON..................... 047/087 049/084 049 49122 LAS VEGAS................. 048/085 050/084 051 49022 ROY....................... 054/090 053/087 053 49022 CLAYTON................... 060/092 060/089 060 49111 SANTA ROSA................ 059/097 062/093 062 49011 TUCUMCARI................. 062/099 064/096 064 49001 FORT SUMNER............... 061/098 062/096 062 49001 CLOVIS.................... 063/097 064/094 064 49001 PORTALES.................. 064/100 063/095 063 49001 ROSWELL................... 064/102 066/098 066 49001 && .ABQ WATCHES/WARNINGS/ADVISORIES...NONE. && 49
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUL 2 2004 NMZ001>021-026-031200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 600 AM MDT FRI JUL 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415970.